MathSciNet Relay Station
MathSciNet bibliographic data
MR2110035 35Q53 (37K10)
Xie, Fuding; Zhang, Ying; Lü, Zhuosheng Symbolic computation in non-linear evolution equation: application to $(3+1)$-dimensional Kadomtsev-Petviashvili equation. Chaos Solitons Fractals 24 (2005), no. 1, 257–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement